The class of F-contraction mappings with a measure of noncompactness

Risultato della ricerca: Chapter

5 Citazioni (Scopus)

Abstract

In this chapter we review a class of contraction conditions, which are largely used to obtain interesting generalizations of the Banach fixed-point theorem in various abstract settings. We also present a new fixed-point existence result obtained by considering such a kind of contraction condition and a measure of noncompactness. Moreover, we show the applicability of these results in the theory of functional equations.
Lingua originaleEnglish
Titolo della pubblicazione ospiteAdvances in Nonlinear Analysis via the Concept of Measure of Noncompactness
Pagine297-331
Numero di pagine35
Stato di pubblicazionePublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Entra nei temi di ricerca di 'The class of F-contraction mappings with a measure of noncompactness'. Insieme formano una fingerprint unica.

Cita questo